| Model Number |
26040 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
(b)(6) 2025 mpxr (b)(6) (for, hcp, dist): medtronic received information regarding an external drainage and monitoring system.It was reported that the external drainage had cerebrospinal fluid (csf) leak in the drainage catheter to the collection bag where the closure clip was.The procedure was completed with backup products.There was a delay in the surgical procedure.The patient's status at the time of the report was alive- no injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.